# SDR IPXA2021061570620

- Difficulty date: June 1, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013021
- Condition: Cracked
- Location: Center Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CENTER CARGO COMPARTMENT FRAME SUPPORT ANGLE CRACK AT STA. 5-53 LON 41L.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW SRM 51-35-01 AND 51-33-01 (MINOR).
